# SDR ASAA2020021833190

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,498 hours, 12,909 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 16D2X1
- Condition: Failed
- Location: Autothrottles
- Part time: 52,214 hours, 15,789 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGE. GROUNDED - YES. A/T BITE SHOWS NUMEROUS FAULT MSG #22-31543 "A/T ENG 28VDC". ACCOMPLISHED B737-800 FIM 22-31 TASK 802 FAULT ISOLATION. REMOVED & REPLACED FCC-A REF B737-800 AMM 22-11-33. ACCOMPLISHED DFCS LRU REPLACEMENT TEST (GP 35), DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00, A/T SYSTEM OPERATIONAL TEST REF AMM 22-31-00-710-801 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML. VERIFIED CORRECT FCC OPS SOFTWARES.
